The regularity of the trace for minimal surfaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 1, p. 139-155
@article{ASNSP_1976_4_3_1_139_0,
     author = {Nitsche, Johannes C. C.},
     title = {The regularity of the trace for minimal surfaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {1},
     year = {1976},
     pages = {139-155},
     zbl = {0331.53006},
     mrnumber = {402624},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_1_139_0}
}
Nitsche, Johannes C. C. The regularity of the trace for minimal surfaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 1, pp. 139-155. http://www.numdam.org/item/ASNSP_1976_4_3_1_139_0/

[1] R. Courant, The existence of a minimal surface of least area bounded by prescribed Jordan arcs and prescribed surfaces, Proc. Nat. Acad. Sci. USA, 24 (1938), pp. 97-101. | JFM 64.1185.03 | Zbl 0018.22102

[2] R. Courant, The existence of minimal surfaces of given topological structure under prescribed boundary conditions, Acta Math., 72 (1940), pp. 51-98. | JFM 66.0485.02 | MR 2478 | Zbl 0023.39901

[3] R. Courant, Dirichlet's principle, conformal mapping, and minimal surfaces, Interscience, New York, 1950. | MR 36317 | Zbl 0040.34603

[4] K. Goldhorn - S. Hildebrandt, Zum Randverhalten der Lösungen zweidimensionaler Variationsprobleme mit freien Randbedingungen, Math. Z., 118 (1970), pp. 241-253. | MR 279699 | Zbl 0202.20502

[5] G.H. Hardy - J.E. Littlewood - G. Pólya, Inequalities, 2nd ed., Cambridge Univ. Press, 1952. | MR 46395 | Zbl 0047.05302

[6] W. Jäger, Behavior of minimal surfaces with free boundaries, Comm. P. Appl. Math., 23 (1970), pp. 803-818. | MR 266067 | Zbl 0204.11601

[7] F.D. Lesley, Differentiability of minimal surfaces on the boundary, Pacific J. Math., 37 (1971), pp. 123-140. | MR 310775 | Zbl 0218.53014

[8] H. Lewy, On minimal surfaces with partially free boundary, Comm. P. Appl. Math., 4 (1951), pp. 1-13. | MR 52711

[9] C.B. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. A.M.S., 43 (1938), pp. 126-166. | JFM 64.0460.02 | MR 1501936 | Zbl 0018.40501

[10] J.C.C. Nitsche, On new results in the theory of minimal surfaces, Bull. A.M.S., 71 (1965), pp. 195-270. | MR 173993 | Zbl 0135.21701

[11] J.C.C. Nitsche, The boundary behavior of minimal surfaces. Kellogg's theorem and branch points on the boundary, Inventiones Math., 8 (1969), pp. 313-333. | MR 259766 | Zbl 0195.23101

[12] J.C.C. Nitsche, Concerning my paper on the boundary behavior of minimal surfaces, Inventiones Math., 9 (1970), p. 270. | MR 259767 | Zbl 0202.20601

[13] J.C.C. Nitsche, Minimal surfaces with partially free boundary. Least area property and Hölder contimuity for boundaries satisfying a chord-arc condition, Arch. Rat. Mech. Anal., 39 (1970), pp. 131-145. | MR 266068 | Zbl 0209.41602

[14] J.C.C. Nitsche, Vorlesungen über Minimalflächen, Springer, Berlin-Heidelberg -New York, 1975. | MR 448224 | Zbl 0319.53003

[15] I.F. Ritter, Solution of Schwarz' problem concerning minimal surfaces, Univ. Nac. Tucumán Rev., Ser. A, 1 (1940), pp. 40-62. | JFM 66.0486.01 | MR 4743 | Zbl 0025.33601